# SDR AALA201706269046

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 7,036 hours, 2,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 PASSENGER EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED R2 EMERGENCY PASSENGER EXIT DOOR DAMPER PER AMM 52-22-00.
